Beweistheoretische Untersuchung der verzweigten Analysis.

K. Schütte

Mathematische Annalen (1951/52)

  • Volume: 124, page 123-147
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Schütte, K.. "Beweistheoretische Untersuchung der verzweigten Analysis.." Mathematische Annalen 124 (1951/52): 123-147. <>.

author = {Schütte, K.},
journal = {Mathematische Annalen},
keywords = {philosophy and foundations of mathematics},
pages = {123-147},
title = {Beweistheoretische Untersuchung der verzweigten Analysis.},
url = {},
volume = {124},
year = {1951/52},

AU - Schütte, K.
TI - Beweistheoretische Untersuchung der verzweigten Analysis.
JO - Mathematische Annalen
PY - 1951/52
VL - 124
SP - 123
EP - 147
KW - philosophy and foundations of mathematics
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.